U.S. doctors online nowAsk doctors free
A member asked:

Should i seek emergency help? i am a 30 year old female. i was on 2 anti-depressants for years and have recently stopped taking them, i am also addicted to adderall (dextroamphetamine and racemic amphetamine). i'm experiencing extreme anxiety symptoms

1 doctor answer1 doctor weighed in
Dr. Jane Steiner
Psychiatry 43 years experience
Get off Adderall!: It's very possible that the Adderall (dextroamphetamine and racemic amphetamine) is making you very anxious. It can make you feel bad when it's in effect and make you feel bad when it is leaving your system. Is someone prescribing the Adderall (dextroamphetamine and racemic amphetamine) for you? If so, ask them to help you get help for this . If you are getting the Adderall (dextroamphetamine and racemic amphetamine) elsewhere, go to an urgent care or er and ask them for help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.